# SDR MALA000696

- Difficulty date: October 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR BOARD FLANGE AT BLO.0 FROM STA 294.0 TO STA 363.  REFER TO CELSIUS W/O 18955, TASK CARD 1546, AND SAAB STATEMENT 340SDS000376.  MAINTENANCE REMOVED CORROSION AND CHECKED LIMIT. REMOVED CORROSION AS REQUIRED IAW SRM 51-70-40. REMAINING MATERIAL IS OUT OF LIMITS REF SRM 51-10-10 TREATED AND PRIMED IAW SRM 51-20-42/43 PAINTED SRM 51-20-43.MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOCUMENT  340SDS000376.
